# SDR AALA202412161595

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N444UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10692
- Aircraft time: 11,819 hours, 3,209 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT UNDER SEAR 37C INOP, NOTED BROKEN WIRE UNDER SEAT 37B. MAINTENANCE REPAIRED WIRE FOR EMERGENCY LIGHT AT SEAT 37C IAW ESPM 20-53-29.
